`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 21,Number 4,     June 2016

1

Analysis of a reduced-order approximate deconvolution model and its interpretation as a Navier-Stokes-Voigt regularization    Pages : 1027 - 1050

Luigi C. Berselli,  Tae-Yeon Kim and Leo G. Rebholz

 Abstract       References       Full Text      Related Articles

2

Irreducibility and strong Feller property for stochastic evolution equations in Banach spaces    Pages : 1051 - 1077

Zdzisław Brzeźniak and Paul André Razafimandimby

 Abstract       References       Full Text      Related Articles

3

On the spectral stability of standing waves of the one-dimensional $M^5$-model    Pages : 1079 - 1099

Salvador Cruz-García and Catherine García-Reimbert

 Abstract       References       Full Text      Related Articles

4

Global stability for SIR and SIRS models with nonlinear incidence and removal terms via Dulac functions    Pages : 1101 - 1117

Attila Dénes and Gergely Röst

 Abstract       References       Full Text      Related Articles

5

Impulsive SICNNs with chaotic postsynaptic currents    Pages : 1119 - 1148

Mehmet Onur Fen and Marat Akhmet

 Abstract       References       Full Text      Related Articles

6

The 20-60-20 rule    Pages : 1149 - 1166

Piotr Jaworski and Marcin Pitera

 Abstract       References       Full Text      Related Articles

7

Anisotropy in wavelet-based phase field models    Pages : 1167 - 1187

Maciek Korzec,  Andreas Münch,  Endre Süli and Barbara Wagner

 Abstract       References       Full Text      Related Articles

8

Analysis of a non-autonomous mutualism model driven by Levy jumps    Pages : 1189 - 1202

Mei Li,  Hongjun Gao and Bingjun Wang

 Abstract       References       Full Text      Related Articles

9

A modified proof of pullback attractors in a Sobolev space for stochastic FitzHugh-Nagumo equations    Pages : 1203 - 1223

Yangrong Li and Jinyan Yin

 Abstract       References       Full Text      Related Articles

10

Dynamic transitions of generalized Kuramoto-Sivashinsky equation    Pages : 1225 - 1236

Kiah Wah Ong

 Abstract       References       Full Text      Related Articles

11

Mathematical analysis of an in-host model of viral dynamics with spatial heterogeneity    Pages : 1237 - 1257

Stephen Pankavich and Christian Parkinson

 Abstract       References       Full Text      Related Articles

12

Attractors and entropy bounds for a nonlinear RDEs with distributed delay in unbounded domains    Pages : 1259 - 1277

Dalibor Pražák and Jakub Slavík

 Abstract       References       Full Text      Related Articles

13

Mathematical and numerical analysis of a mathematical model of mixed immunotherapy and chemotherapy of cancer    Pages : 1279 - 1295

Hsiu-Chuan Wei

 Abstract       References       Full Text      Related Articles

14

Global well-posedness and asymptotic behavior of solutions to a reaction-convection-diffusion cholera epidemic model    Pages : 1297 - 1316

Kazuo Yamazaki and Xueying Wang

 Abstract       References       Full Text      Related Articles

15

Global boundedness of solutions to a Keller-Segel system with nonlinear sensitivity    Pages : 1317 - 1327

Hao Yu,  Wei Wang and Sining Zheng

 Abstract       References       Full Text      Related Articles

16

A mathematical model for hepatitis B with infection-age structure    Pages : 1329 - 1346

Suxia Zhang and Xiaxia Xu

 Abstract       References       Full Text      Related Articles

17

Planar tilting maneuver of a spacecraft: Singular arcs in the minimum time problem and chattering    Pages : 1347 - 1388

Jiamin Zhu,  Emmanuel Trélat and Max Cerf

 Abstract       References       Full Text      Related Articles